# SDR GTIA031029

- Difficulty date: November 5, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING INBOARD FLAP LOWER SKIN BEHIND TIRES HAS LIGHT EROSION.  REMOVED DAMAGED SKIN AT INBOARD FLAP REMOVAL PANEL.  REMOVED CORRODED SKIN AT OUTBOARD FLAP REMOVAL PANEL.  FABRICATED NEW SKIN PANELS.  INSTALLED NEW SKIN ON INBOARD FLAP PANEL AT RIGHT INBOARD FLAP.  INSTALLED NEW SKIN ON OUTBOARD FLAP PANEL AT RIGHT INBOARD FLAP.  (M)
